JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SUFFICIENT CONDITIONS FOR STRONGLY STARLIKE FUNCTIONS ASSOCIATED WITH A LINEAR OPERATOR
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON SUFFICIENT CONDITIONS FOR STRONGLY STARLIKE FUNCTIONS ASSOCIATED WITH A LINEAR OPERATOR
Liu, Jin-Lin;
  PDF(new window)
 Abstract
By using the method of differential subordinations, we derive some sufficient conditions for strongly starlike functions associated with a linear operator. All these results presented here are sharp.
 Keywords
analytic function;starlike function;strongly starlike function;subordination;Hadamard product (or convolution);
 Language
English
 Cited by
 References
1.
M. K. Aouf, H. M. Hossen, and A. Y. Lashin, An application of certain integral operators, J. Math. Anal. Appl. 248 (2000), no. 2, 475-481. crossref(new window)

2.
I. B. Jung, Y. C. Kim, and H. M. Srivastava, The Hardy space of analytic functions associated with certain one-parameter families of integral operators, J. Math. Anal. Appl. 176 (1993), no. 1, 138-147. crossref(new window)

3.
J.-L. Liu, Notes on Jung-Kim-Srivastava integral operator, J. Math. Anal. Appl. 294 (2004), no. 1, 96-103. crossref(new window)

4.
J.-L. Liu and S. Owa, Properties of certain integral operator, Int. J. Math. Sci. 3 (2004), no. 2, 351-359.

5.
S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, Series in Pure and Applied Mathematics, No. 225, Marcel Dekker, New York, 2000.